PDA

View Full Version : Lupus symptoms?



Adventure Racer
09-14-2009, 10:55 AM
Hi.

I've been having some odd symptoms lately, and wondering if any of you have had similar?

Hands and feet falling asleep many times throughout the day.
Numb and tinging face and tongue.
Stiff jaw
Numbness in mouth/lips feeling like i had been to the dentist and gotten a shot of novacain

Burning hot sensation on my skin (although when my hubby touches, he says it is not hot)

I have also posted two pictures of my "face rash" - if anyone has a moment to look at them - pls let me know if they look anything like a malar rash to you!

Thanks!
Jennifer

Angel Oliver
09-14-2009, 12:37 PM
Hello and welcome to the forum Jennifer. Im sorry you are feeling so rubbish right now and yes i took a look. To me yes that looks like the rash. Have you been to the doctors and told them your symptoms and if not,you must go and get some help for these symptoms.Hopefully then you will begin to ease.Let me know.

Love n gentle hugs
Amanda.xxxxxxxxxxx

debbie-b
09-14-2009, 01:33 PM
Hi.

I've been having some odd symptoms lately, and wondering if any of you have had similar?

Hands and feet falling asleep many times throughout the day.
Numb and tinging face and tongue.
Stiff jaw
Numbness in mouth/lips feeling like i had been to the dentist and gotten a shot of novacain

Burning hot sensation on my skin (although when my hubby touches, he says it is not hot)

I have also posted two pictures of my "face rash" - if anyone has a moment to look at them - pls let me know if they look anything like a malar rash to you!

Thanks!
Jennifer

Looking at your picture, if it is not a sunburn, it is most likely a malar rash.
I also have numb feelings, on my arms, hands, legs, feet, face, lips and there is one spot on my upper back, between my shoulder blade, that is either numb or it hurts badly.
I am thinking, that all these symptoms are lupus related.

Debbie

ricketyrose
09-15-2009, 06:08 PM
have you had your b 12 checked. the tongue thing and numbness in limbs(neuropathy) can happen with b 12 deficiencies/ pernicious anemia

gina
09-16-2009, 05:27 AM
I was getting numb in certain fingers and top of my legs. i have been taking b-12 for two months now and it has almost stopped completly. still ocasionly the fingers but not waking up in the middle of night with my thigh and certain fingers doing that. just happens now and than durning the day. but i think the vitamins are helping me.

mountaindreamer
09-16-2009, 05:44 AM
hi jennifer,your rash is very similar to mine, except mine is smaller accross my nose. It is like a small band crossing my nose, then spreads out on my cheeks.i also take vit. b12 (i give myself a shot once a week). I believe this has helped just like the others have said....you might want to ask your dr. about it. Also, Folic Acid has really helped with my mouth sores.....i don't get too many any more....Sometimes my mouth feels like my tongue is swollen and does not fit between my teeth, my lips feel like they were numbed, or sometimes they feel like they are chapped (but aren't)i also get really bad muscle pain in my thighs, don't know what causes this.

Adventure Racer
09-16-2009, 02:20 PM
Thank you everyone!
My B12 and Folic Acid are actually both a little ABOVE normal, so no needed injections for me. :-)
All of your support is greatly appreciated, and helps me feel better every day.

lifetimegal
09-22-2009, 12:02 PM
hi jennifer,your rash is very similar to mine, except mine is smaller accross my nose. It is like a small band crossing my nose, then spreads out on my cheeks.i also take vit. b12 (i give myself a shot once a week). I believe this has helped just like the others have said....you might want to ask your dr. about it. Also, Folic Acid has really helped with my mouth sores.....i don't get too many any more....Sometimes my mouth feels like my tongue is swollen and does not fit between my teeth, my lips feel like they were numbed, or sometimes they feel like they are chapped (but aren't)i also get really bad muscle pain in my thighs, don't know what causes this.
Hi, I am a newcomer, not quite sure how this workd as of yet.

I too am having very painful muscles in my thighs up to my groin area.

Also severe headaches and I don't know if it is from lupus or plaquanil, what does eveyone think? I don't know where to stop taking the medicine, only been on it for 4 weeks, but I am having migraine type headaches.

Please advise..............Darlene

mountaindreamer
09-22-2009, 05:50 PM
hi lifetimegal, first let me welcome you to our family. Please make yourself at home, browse around the various threads, and join in whenever you want. Yes, i also struggle with pain in my thighs that goes up to my groin area. For awhile, i thought that it was because of my interstitial cystitis, but now believe that it is lupus related....don't know why this particular area is especially painful, but it seems to be pretty common among us lupies. Hopefully your plaquenil will work better in the near future, it can take it up to 5 months to work to its maximum ability. Many of us deal with migraines, i just take a pain pill and go to bed, there is no other relief from the headaches.